# SDR CALA2019022500300

- Difficulty date: February 25, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N79541
- Make and model: Boeing 737824
- Aircraft serial: 63725
- Aircraft time: 5,122 hours, 1,811 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3401613040
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

FOUND 4 DAMAGED BLADES ON THE RIGHT ENGINE. DUE TO 4 BLADES BEING DAMAGED.  PLAN ON REPLACING THE WHOLE SET RMVD #2 ENG FULL SET OF FAN BLADES PER MM72-21-02-400-801. CLEANED SPACERS AND SHIMS. ADD EMP:U114813 ADD EMP:121302 72-21-02-400-801-F00, COMPLETED UP TO STEP F ITEM #2. STARTED FAN BLADE LUBE AND INSTALLATION ON #2 ENGINE REF AMM COMPLETED INSTALLATION OF E2 FAN BLADES REF AMM 72-21-02-400-801 -F00 AND CFM56-7B SB 72-0796 REV 1. PERFORMED ON BOARD FAN TRIM BALANCE REF AMM 71-00-00-750-803-F00. VIBRATION SURVEY GOOD REF AMM 71-00-00-700-814-FOO VIBRATION BELOW 1.5 UNITS AT ALL SPEEDS . ADD EMP:U039271 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1060965  SN OFF 7949 BLADE, FAN, SET  OFF 29-7221-9-9007 7949 ON 29-7221-9-9007 8800
